Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Cervical cancer. Taken chemotherapy, radiotherapy. Chances of conceiving?

Hello there I had cervical cancer in 2007 at the age of 21. I has 7 cemos and 35 radiotherapys I havnt had a period since and was told I could never had children. Is it possible that I could be pregant I ve been feeling weird for a few weeks and maybe think I could be but doc told me defo not due to radiotherapy serilizing me.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist 's  Response
Hi Stephelis, why don't you check your hormonal levels? serum Estrogen , URINE FSH AND LH level. This will give you the idea whether due to radiotherapy, your ovaries are dysfunctional. If your ovaries are still working, you might become pregnant. Generally, unless we remove uterus, cervical carcinoma treatment with chemo radiation won't cause infertility. Take care.
Answered: Mon, 26 Nov 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor